MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACQUIRE; ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION ACQUIRE; ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY
Model Number M00555540
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter city (b)(6).Block h6: imdrf impact code f1001 captures the reportable event of aborted procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that an acquire needle was used in the pancreas during an endoscopic ultrasound-guided fine-needle aspiration (eus-fna) procedure performed on (b)(6) 2024.During the procedure, the sheath did not come out even after adjusting the sheath stopper.After pushing for a while, the sheath came out as if it was popping out, and the same movement was observed when acquire was passed through the scope outside the body.The procedure was discontinued due to the possibility of a scope malfunction.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block e1: initial reporter city (b)(6).Block h6: imdrf impact code f1001 captures the reportable event of aborted procedure.Block h11: investigation results: the returned injection gold probe device was analyzed, and visual analysis found that the sheath adjustment knob was crooked.A functional evaluation was performed by attempting to adjust the sheath adjustment knob; however, the knob did not fully adjust since it was crooked.No other issues were noted.The reported event of knob failure to adjust was confirmed.The sheath adjustment knob damaged could have happened as a result of tightening the knob with too much force during the procedure or making the knob exceed the tightening limit.Based on all available information, the most probable root cause of the reported clinical observations is adverse event related to procedure.
 
Event or Problem Description

Brand Name
ACQUIRE
Common Device Name
ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19133424
Report Number3005099803-2024-01702
Device Sequence Number4631326
Product Code ODG
UDI-Device Identifier08714729931782
UDI-Public08714729931782
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160845
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00555540
Device Catalogue Number5554
Device Lot Number0032817031
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2024
Supplement Date Received by Manufacturer05/24/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown